American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(09.1X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 162 found      Go to page: 1 2 3 4 5 6

[61] R. E. Johnson. On ordered domains of integrity . Proc. Amer. Math. Soc. 3 (1952) 414-416. MR 0047018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Erwin Kleinfeld. An extension of the theorem on alternative division rings . Proc. Amer. Math. Soc. 3 (1952) 348-351. MR 0049168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Serge Lang. Hilbert's Nullstellensatz in infinite-dimensional space . Proc. Amer. Math. Soc. 3 (1952) 407-410. MR 0047019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Junji Hashimoto. On a lattice with a valuation . Proc. Amer. Math. Soc. 3 (1952) 1-2. MR 0047606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Charles W. Curtis. A note on noncommutative polynomials . Proc. Amer. Math. Soc. 3 (1952) 965-969. MR 0053919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] N. Jacobson. Operator commutativity in Jordan algebras . Proc. Amer. Math. Soc. 3 (1952) 973-976. MR 0051828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Philip W. Carruth. Products of ordered systems . Proc. Amer. Math. Soc. 3 (1952) 983-987. MR 0051813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Arno Jaeger. Adjunction of subfield closures to ordered division rings . Trans. Amer. Math. Soc. 73 (1952) 35-39. MR 0049169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Alex Rosenberg. Subrings of simple rings with minimal ideals . Trans. Amer. Math. Soc. 73 (1952) 115-138. MR 0049163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] A. Seidenberg. Some basic theorems in differential algebra (characteristic $p$, arbitrary) . Trans. Amer. Math. Soc. 73 (1952) 174-190. MR 0049174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Tadasi Nakayama. Galois theory of simple rings . Trans. Amer. Math. Soc. 73 (1952) 276-292. MR 0049875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] A. A. Albert. On nonassociative division algebras . Trans. Amer. Math. Soc. 72 (1952) 296-309. MR 0047027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Irving Kaplansky. Modules over Dedekind rings and valuation rings . Trans. Amer. Math. Soc. 72 (1952) 327-340. MR 0046349.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] N. Jacobson and C. E. Rickart. Homomorphisms of Jordan rings of self-adjoint elements . Trans. Amer. Math. Soc. 72 (1952) 310-322. MR 0046346.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] R. D. Schafer. Representations of alternative algebras . Trans. Amer. Math. Soc. 72 (1952) 1-17. MR 0045101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Bailey Brown. An extension of the Jacobson radical . Proc. Amer. Math. Soc. 2 (1951) 114-117. MR 0040286.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] M. F. Smiley. On the ideals and automorphisms of non-associative rings . Proc. Amer. Math. Soc. 2 (1951) 138-143. MR 0040277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] R. Creighton Buck. A factoring theorem for homomorphisms . Proc. Amer. Math. Soc. 2 (1951) 135-137. MR 0040284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] R. M. Thrall. On the projective structure of a modular lattice . Proc. Amer. Math. Soc. 2 (1951) 146-152. MR 0041104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Nathan Jacobson. Completely reducible Lie algebras of linear transformations . Proc. Amer. Math. Soc. 2 (1951) 105-113. MR 0049882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] R. H. Bruck and Erwin Kleinfeld. The structure of alternative division rings . Proc. Amer. Math. Soc. 2 (1951) 878-890. MR 0045099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] John T. Moore. Division algebras over fields of formal power series . Proc. Amer. Math. Soc. 2 (1951) 874-877. MR 0047025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Bjarni Jónsson. A Boolean algebra without proper automorphisms . Proc. Amer. Math. Soc. 2 (1951) 766-770. MR 0043068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Daniel T. Finkbeiner. A general dependence relation for lattices . Proc. Amer. Math. Soc. 2 (1951) 756-759. MR 0043069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] R. D. Schafer. A theorem on the derivations of Jordan algebras . Proc. Amer. Math. Soc. 2 (1951) 290-294. MR 0041119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] A. S. Amitsur and J. Levitzki. Remarks on minimal identities for algebras . Proc. Amer. Math. Soc. 2 (1951) 320-327. MR 0040285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] S. A. Amitsur. Nil $PI$-rings . Proc. Amer. Math. Soc. 2 (1951) 538-540. MR 0042383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Franklin Haimo. Some limits of Boolean algebras . Proc. Amer. Math. Soc. 2 (1951) 566-576. MR 0045084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] H. E. Campbell. An extension of the ``principal theorem'' of Wedderburn . Proc. Amer. Math. Soc. 2 (1951) 581-585. MR 0042397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] Samuel Eilenberg and Saunders MacLane. Homology theories for multiplicative systems . Trans. Amer. Math. Soc. 71 (1951) 294-330. MR 0043774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 162 found      Go to page: 1 2 3 4 5 6